# SDR DL72S982076

- Difficulty date: September 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N409DA
- Make and model: Boeing 727232
- Aircraft serial: 21153
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 930
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT HMV, FOUND FRAME CRACKED FS 930 BETWEEN STR 13R - 14R JUST ABOVE REPAIR.  REMOVED DAMAGED PORTION OF FRAME.  BEGAN DRILLING FRAME REPAIR, DRILLED FRAME REPAIR.  TREATED AND PAINTED PER PS 900-3-6 NR 3.  OK TO INSTALL, BEGAN INSTALL.  COMPLETED INSTALL OF FRAME REPAIR PER SRM 53-10-4.
